# SDR GTIA20130208595

- Difficulty date: February 8, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 27,662 hours, 13,579 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: D5527900200900
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ECAM ON IN FLIGHT DUE TO HANDLE FELL OFF.  REPLACED HANDLE, LIGHT OUT AND INSTALLED HANDLE IAW AMM.
